# SDR DALA14009300650

- Difficulty date: February 10, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 83,442 hours, 36,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND EMERGENCY EXIT LIGHTS WERE UNCONTROLLABLE.  R & R EMERGENCY LIGHT TEST SWITCH ABOVE L1 DOOR.  LIGHTS OPERATE NORMALLY AT THIS TIME, AMM 33-51.
